# SDR ABXA020226

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767231
- Aircraft serial: 23020
- Aircraft time: 40,469 hours, 34,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 140T26033
- Condition: Corroded
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"T" CHANNEL CORRODED, C2 BAG BIN DOOR, BELOW DOOR VENT CUTOUTS. REPLACED "T" CHANNEL IAW BOEING SRM.
